# SDR SIMA20120329007

- Difficulty date: March 29, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 29,883 hours, 28,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121003
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT WING PANEL 551CB OUTBOARD RIB CHAFED BY PCA HOSE. AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CHAFED RIB IAW AEA EO-EM-57MR-608.  AIRCRAFT RETURNED TO SERVICE.
